Drug Induced Encephalopathy in Patients with Chronic Kidney Disease: A Case Series

Authors

  • Wasim Md Mohosin Ul Haque Associate Professor, Department of Nephrology, BIRDEM General Hospital & Ibrahim Medical College, Dhaka
  • Tabassum Samad Assistant Professor, Department of Nephrology, BIRDEM General Hospital & Ibrahim Medical College, Dhaka
  • Muhammad Abdur Rahim Assistant Professor, Department of Nephrology, BIRDEM General Hospital & Ibrahim Medical College, Dhaka
  • Shudhanshu Kumar Saha Registrar, Department of Nephrology, BIRDEM General Hospital & Ibrahim Medical College, Dhaka
  • Sarwar Iqbal Professor, Department of Nephrology, BIRDEM General Hospital & Ibrahim Medical College, Dhaka

DOI:

https://doi.org/10.3329/birdem.v8i2.36650

Keywords:

Chronic kidney disease, Drug induced encephalopahty, encephalopathy

Abstract

Drug induced encephalopathy is an established side effect of many drugs when used in a higher dose. Though we do not encounter this side effect frequently in our day to day practice, yet with renal impairment this is not uncommon. Even with a reduced dose many of these can precipitate encephalopathy in this special group of patients. We are presenting here a series of seven such cases of drug induced encephalopathy in patients with renal impairment.

Birdem Med J 2018; 8(2): 172-176

Downloads

Download data is not yet available.
Abstract
668
PDF
818

Downloads

Published

2018-05-16

How to Cite

Haque, W. M. M. U., Samad, T., Rahim, M. A., Saha, S. K., & Iqbal, S. (2018). Drug Induced Encephalopathy in Patients with Chronic Kidney Disease: A Case Series. BIRDEM Medical Journal, 8(2), 172–176. https://doi.org/10.3329/birdem.v8i2.36650

Issue

Section

Case Reports